Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 1 to 20 of 1851

1
Algebraic invariants of projections of varieties and partial elimination ideals

Kwak, Sijongresearcher; Nguyen, Hop D.; Thanh Vu, JOURNAL OF ALGEBRA, v.586, pp.973 - 1013, 2021-11

2
Degree 3 unramified cohomology of classifying spaces for exceptional groups

Baek, Sanghoonresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.225, no.10, 2021-10

3
Conformal Rigidity and Non-rigidity of the Scalar Curvature on Riemannian Manifolds

Byeon, Jaeyoungresearcher; Jin, Sangdon, JOURNAL OF GEOMETRIC ANALYSIS, v.31, no.10, pp.9745 - 9767, 2021-10

4
Minimax estimation of covariance and precision matrices for high-dimensional time series with long-memory

Zhang, Qihu; Park, Cheolwooresearcher; Chung, Jongik, STATISTICS PROBABILITY LETTERS, v.177, pp.109177, 2021-10

5
Componentwise linearity of projective varieties with almost maximal degree

Cuong, Doan Trung; Kwak, Sijongresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.225, no.9, 2021-09

6
Nonlinear Schrodinger systems with mixed interactions: locally minimal energy vector solutions

Byeon, Jaeyoungresearcher; Moon, Sang-Hyuck; Wang, Zhi-Qiang, NONLINEARITY, v.34, no.9, pp.6473 - 6506, 2021-09

7
On translation lengths of Anosov maps on the curve graph of the torus

Baik, Hyungryulresearcher; Kim, Changsub; Kwak, Sanghoon; Shin, Hyunshik, GEOMETRIAE DEDICATA, v.214, pp.399 - 426, 2021-09

8
An upper bound on the asymptotic translation lengths on the curve graph and fibered faces

Baik, Hyungryulresearcher; Shin, Hyunshik; Wu, Chenxi, INDIANA UNIVERSITY MATHEMATICS JOURNAL, v.70, no.4, pp.1625 - 1637, 2021-09

9
Discontinuous bubble immersed finite element method for Poisson-Boltzmann-Nernst-Planck model

Kwon, In; Kwak, Do Youngresearcher; Jo, Gwanghyun, JOURNAL OF COMPUTATIONAL PHYSICS, v.438, 2021-08

10
Translation partitions of unity, symmetry properties, and Gabor frames

Christensen, Ole; Goh, Say Song; Kim, Hong Ohresearcher; Kim, Rae Young, ADVANCES IN COMPUTATIONAL MATHEMATICS, v.47, no.4, 2021-08

11
Nonparametric estimation of single-index models in scale-space

Huh, Jib; Dyal, Derek; Park, Cheolwooresearcher, JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, v.91, no.12, pp.2414 - 2443, 2021-08

12
Necessary and sufficient condition for M-2-convergence to a Levy process for billiards with cusps at flat points

Jung, Paul Heajoonresearcher; Melbourne, Ian; Pene, Francoise; Varandas, Paulo; Zhang, Hong-Kun, STOCHASTICS AND DYNAMICS, v.21, no.05, pp.2150024, 2021-08

13
De Rham-Witt sheaves via algebraic cycles

Krishna, Amalendu; Park, Jinhyunresearcher, COMPOSITIO MATHEMATICA, v.157, no.10, pp.2089 - 2132, 2021-08

14
Obstructions for bounded shrub-depth and rank-depth

Kwon, O-joung; McCarty, Rose; Oum, Sang-ilresearcher; Wollan, Paul, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.149, pp.76 - 91, 2021-07

15
Bayesian semiparametric mixed effects models for meta-analysis of the literature data : An application to cadmium toxicity studies

Jo, Seongil; Park, Beomjo; Chung, Yeonseungresearcher; Kim, Jeongseon; Lee, Eunji; Lee, Jangwon; Choi, Taeryon, STATISTICS IN MEDICINE, v.40, no.16, pp.3762 - 3778, 2021-07

16
Seasonality of mortality under a changing climate: a time-series analysis of mortality in Japan between 1972 and 2015

Madaniyazi, Lina; Chung, Yeonseungresearcher; Kim, Yoonhee; Tobias, Aurelio; Ng, Chris Fook Sheng; Seposo, Xerxes; Guo, Yuming; et al, ENVIRONMENTAL HEALTH AND PREVENTIVE MEDICINE, v.26, no.69, pp.1 - 9, 2021-07

17
THREE-DIMENSIONAL SUPERSONIC FLOWS OF EULER-POISSON SYSTEM FOR POTENTIAL FLOW

Bae, Myoungjeanresearcher; Park, Hyangdong, COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, v.20, no.7-8, pp.2421 - 2440, 2021-07

18
On G-isoshtukas over function fields

Hamacher, Paul; Kim, Wansuresearcher, SELECTA MATHEMATICA-NEW SERIES, v.27, no.75, 2021-07

19
The number of zeros of certain combinations of the Eisenstein series for Gamma(+)(0)(2)

Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF NUMBER THEORY, v.223, pp.101 - 131, 2021-06

20
Partly clustering solutions of nonlinear Schrodinger systems with mixed interactions

Byeon, Jaeyoungresearcher; Lee, Youngae; Moon, Sang-Hyuck, JOURNAL OF FUNCTIONAL ANALYSIS, v.280, no.12, 2021-06

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0